Asymptotic packing via a branching process

Research output: Contribution to journalArticle

Abstract

It is shown that under certain side conditions the natural random greedy algorithm almost always provides an asymptotically optimal packing of disjoint hyperedges from a hypergraph H.

Original languageEnglish (US)
Pages (from-to)167-172
Number of pages6
JournalRandom Structures & Algorithms
Volume7
Issue number2
DOIs
StatePublished - Sep 1995

ASJC Scopus subject areas

  • Software
  • Mathematics(all)
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic packing via a branching process'. Together they form a unique fingerprint.

  • Cite this